Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Hausdorff dimension in graph directed constructions

Authors: R. Daniel Mauldin and S. C. Williams
Journal: Trans. Amer. Math. Soc. 309 (1988), 811-829
MSC: Primary 28A75
MathSciNet review: 961615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of geometric constructions in $ {{\mathbf{R}}^m}$ governed by a directed graph $ G$ and by similarity ratios which are labelled with the edges of this graph. For each such construction, we calculate a number $ \alpha $ which is the Hausdorff dimension of the object constructed from a realization of the construction. The measure of the object with respect to $ {\mathcal{H}^\alpha }$ is always positive and $ \sigma $-finite. Whether the $ {\mathcal{H}^\alpha }$-measure of the object is finite depends on the order structure of the strongly connected components of $ G$. Some applications are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A75

Retrieve articles in all journals with MSC: 28A75

Additional Information

PII: S 0002-9947(1988)0961615-4
Keywords: Spectral radius, entropy, Hausdroff measure
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia